Show simple item record

dc.contributor.author Harboure, Eleonor Ofelia
dc.contributor.author Chicco Ruiz, Anibal Leonardo
dc.date.available 2016-12-02T21:38:58Z
dc.date.issued 2014-08
dc.identifier.citation Harboure, Eleonor Ofelia; Chicco Ruiz, Anibal Leonardo; BMO spaces related to Laguerre semigroups; Wiley; Mathematische Nachrichten; 287; 2-3; 8-2014; 254-280
dc.identifier.issn 0025-584X
dc.identifier.uri http://hdl.handle.net/11336/8746
dc.description.abstract For the system of Laguerre functions inline image we define a suitable BMO space from the atomic version of the Hardy space inline image considered by Dziubański in [7], where inline image is the maximal operator of the heat semigroup associated to that Laguerre system. We prove boundedness of inline image over a weighted version of that BMO, and we extend such result to other systems of Laguerre functions, namely inline image and inline image. To do that, we work with a more general family of weighted BMO-like spaces that includes those associated to all of the above mentioned Laguerre systems. In this setting, we prove that the local versions of the Hardy-Littlewood and the heat-diffusion maximal operators turn to be bounded over such family of spaces for inline image weights. This result plays a decisive role in proving the boundedness of Laguerre semigroup maximal operators.
dc.format application/pdf
dc.language.iso eng
dc.publisher Wiley
dc.rights info:eu-repo/semantics/openAccess
dc.rights.uri https://creativecommons.org/licenses/by-nc-sa/2.5/ar/
dc.subject laguerre
dc.subject BMO
dc.subject semigroup
dc.subject weights
dc.subject local classic operators
dc.subject.classification Matemática Pura
dc.subject.classification Matemáticas
dc.subject.classification CIENCIAS NATURALES Y EXACTAS
dc.title BMO spaces related to Laguerre semigroups
dc.type info:eu-repo/semantics/article
dc.type info:ar-repo/semantics/artículo
dc.type info:eu-repo/semantics/publishedVersion
dc.date.updated 2016-11-23T20:16:05Z
dc.journal.volume 287
dc.journal.number 2-3
dc.journal.pagination 254-280
dc.journal.pais Alemania
dc.journal.ciudad Weinheim
dc.description.fil Fil: Harboure, Eleonor Ofelia. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Santa Fe. Instituto de Matemática Aplicada "Litoral"; Argentina
dc.description.fil Fil: Chicco Ruiz, Anibal Leonardo. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Santa Fe. Instituto de Matemática Aplicada "Litoral"; Argentina
dc.journal.title Mathematische Nachrichten
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/url/http://onlinelibrary.wiley.com/doi/10.1002/mana.201200227/abstract
dc.relation.alternativeid info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1002/mana.201200227


Archivos asociados

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess Excepto donde se diga explícitamente, este item se publica bajo la siguiente descripción: Creative Commons Attribution-NonCommercial-ShareAlike 2.5 Unported (CC BY-NC-SA 2.5)